Upper Bounds for metapredicative mahlo in explicit mathematics and admissible set theory

Journal of Symbolic Logic 66 (2):935-958 (2001)

Abstract
In this article we introduce systems for metapredicative Mahlo in explicit mathematics and admissible set theory. The exact upper proof-theoretic bounds of these systems are established
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2695054
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,164
Through your library

References found in this work BETA

Proof-Theoretic Analysis of KPM.Michael Rathjen - 1991 - Archive for Mathematical Logic 30 (5-6):377-403.
On Feferman’s Operational Set Theory OST.Gerhard Jäger - 2007 - Annals of Pure and Applied Logic 150 (1-3):19-39.
Extending Martin-Löf Type Theory by One Mahlo-Universe.Anton Setzer - 2000 - Archive for Mathematical Logic 39 (3):155-181.

View all 6 references / Add more references

Citations of this work BETA

The Provably Terminating Operations of the Subsystem of Explicit Mathematics.Dieter Probst - 2011 - Annals of Pure and Applied Logic 162 (11):934-947.
Universes in Explicit Mathematics.Gerhard Jäger, Reinhard Kahle & Thomas Studer - 2001 - Annals of Pure and Applied Logic 109 (3):141-162.

View all 12 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
18 ( #443,798 of 2,237,320 )

Recent downloads (6 months)
3 ( #601,414 of 2,237,320 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature